Before I started taking sulfasalazine I weighed 130lbs. Since taking this medication for approximately 2 yrs I am at a standstill weighing 120lbs. Could this be due to the medication?
Hi, it can cause a loss of appetite which could lead to weight loss. Have your eating habits altered in the last 2 years? Are you trying to gain weight? Full list of possible side effects via the following link; https://www.drugs.com/sfx/sulfasalazine-side-effects.html
10lb over 2 years isn't excessive. Are you unhappy with your weight as it is?
- Sulfasalazine Information for Consumers
- Sulfasalazine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sulfasalazine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Apr 2012 • 8 answers
Posted 14 May 2012 • 5 answers
Posted 14 Dec 2013 • 2 answers
Posted 11 Nov 2015 • 0 answers
Posted 26 Dec 2015 • 0 answers